# SDR IPXA2020061766666

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 21,976 hours, 13,748 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Bulkhead
- Condition: Cracked
- Location: Nr Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AFT BULKHEAD HAS CRACK ON RH SIDE.  REPAIRED IAW PW SRM 54-10-00. REPAIR #14 PAG 201
